# SDR JJBA20211101006

- Difficulty date: November 1, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 34,740 hours, 23,269 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF1, BTW FR 13-14 AND BTW STR 10R-11R, SKIN DAMAGED DURING RIVET REPLACEMENT. BTW FR 13-14 AND BTW STR 10-11 RH REPAIR ON SKIN PERFORMED
